# SDR USAA20091211SB163

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Seat 12abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORTED THE SEAT MOUNTED WHITE LIGHT MODULE AT SEAT 12ABC IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED DAMAGED LIGHT ASSEMBLY PER MM 33-51-12.  OPERATIONAL CHECK GOOD.
